# SDR UPS99830850

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9753293
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT WING L/E, INBD SIDE OF THE XS 250.089 RIB, THE INBD SLOT AFT BULKHEAD OTBD VERTICAL ANGLE IS CRACKED AT THE LWR END.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG 9753293 AND SRM 51-1-20D AND 51-3-0.
